教師資料查詢 | 類別: 期刊論文 | 教師: 何俊麟 HO, CHOON-LIN (瀏覽個人網頁)

標題:Quasi-exactly solvable Fokker–Planck equations
學年96
學期2
出版(發表)日期2008/04/01
作品名稱Quasi-exactly solvable Fokker–Planck equations
作品名稱(其他語言)
著者何俊麟; Ho, Choon-lin; Sasaki, Ryn
單位淡江大學物理學系
出版者Elsevier
著錄名稱、卷期、頁數Annals of Physics 323(4), pp.883-892
摘要We consider exact and quasi-exact solvability of the one-dimensional Fokker–Planck equation based on the connection between the Fokker–Planck equation and the Schrödinger equation. A unified consideration of these two types of solvability is given from the viewpoint of prepotential together with Bethe ansatz equations. Quasi-exactly solvable Fokker–Planck equations related to the sl(2)-based systems in Turbiner’s classification are listed. We also present one sl(2)-based example which is not listed in Turbiner’s scheme.
關鍵字
語言英文
ISSN0003-4916
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!